Differential orthogonality: Laguerre and Hermite cases with applications

e-Archivo Repository

Show simple item record

dc.contributor.author Borrego Morell, J
dc.contributor.author Pijeira Cabrera, Héctor Esteban
dc.date.accessioned 2016-07-12T08:09:15Z
dc.date.available 2017-09-01T22:00:07Z
dc.date.issued 2015-08
dc.identifier.bibliographicCitation Journal of Approximation Theory, 2015, v. 196, pp. 111-130
dc.identifier.issn 0021-9045
dc.identifier.uri http://hdl.handle.net/10016/23327
dc.description.abstract Let μ be a finite positive Borel measure supported on R , L[f]=xf′′+(α+1−x)f′ with α>−1 , or L[f]=12f′′−xf′ , and m a natural number. We study algebraic, analytic and asymptotic properties of the sequence of monic polynomials {Qn}n>m that satisfy the orthogonality relations ∫L[Qn](x)xkdμ(x)=0for all0≤k≤n−1. Turn MathJax off We also provide a fluid dynamics model for the zeros of these polynomials.
dc.description.sponsorship The authors thank the comments and suggestions made by the referees which helped improve the manuscript. First author’s research was partially supported by FAPESP of Brazil, under grant 2012/21042-0. First and second authors’ research was partially supported by Ministerio de Economía y Competitividad of Spain, under grant MTM2012-36732-C03-01.
dc.format.extent 21
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier 2015
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.other Orthogonal polynomials
dc.subject.other Ordinary differential operators
dc.subject.other Asymptotic analysis
dc.subject.other Weak star convergence
dc.subject.other Hydrodynamic
dc.title Differential orthogonality: Laguerre and Hermite cases with applications
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jat.2015.03.005
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.jat.2015.03.005
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2012-36732-C03-01
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 111
dc.identifier.publicationlastpage 130
dc.identifier.publicationtitle Journal of approximation theory
dc.identifier.publicationvolume 196
dc.identifier.uxxi AR/0000017031
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record